I’ve just started Zoloft, the first 2 days I took about 3pm, but only took 12.5mg, I then increased to 25mg taking at about 2pm. It is really wrecking my sleep! I fall asleep but toss & turn and was awake at 4am... will this get better? Should I take it in the morning or night? My pdoc said it didn’t matter... help!
"Very common (10% or more): Insomnia (up to 21%)"
"Some side effects of sertraline may occur that usually do not need medical attention. These side effects go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Yes, this side effect generally resolves quickly but if you find the drug too energizing you could try just taking it in the morning. But remember if you do to try to take it at approximately the same time each day.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Feb 2019 • 5 answers
Updated 5 Jun 2018 • 1 answer
Updated 25 Jun 2018 • 1 answer
Updated 18 Jul 2018 • 1 answer
Updated 10 Dec 2018 • 3 answers